# SDR SWAA2022031528212

- Difficulty date: August 17, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 41,521 hours, 20,568 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR BOARD PANEL 241RF FACE PLY SHEET IS PULLED OFF / REPLACED CABIN FLOOR BOARD 241RF BY FABRICATION I/A/W SRM 53-00-50-2R-0 REV. 68 PAR 4; BAC 58085 AND DRAWING 146A5810-11 (A05429); (WN2679);(A08637).
